# SDR ABXA9500370

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46122
- System (JASC): 2140 · Heating System
- Part: Heat Syst
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EN ROUTE TO EWR, WITH SUPPLEMENTAL HEAT ON, A BURNING ODOR WAS REPORTED IN THE COCKPIT.  THE ODOR DISSIPATED WHEN THE HEAT WAS TURNED OFF.  COULD NOT DUPLICATE.  THE SUPPLEMENTAL HEAT WAS OPERATED FOR SEVERAL MINUTES ON THE GROUND AND NO ODOR WAS NOTED.  HEATER OPS CHECKED GOOD.
